Profinite groups with NIP theory and p-adic analytic groups

Macpherson, HD orcid.org/0000-0003-0277-7561 and Tent, K (2016) Profinite groups with NIP theory and p-adic analytic groups. Bulletin of the London Mathematical Society, 48 (6). pp. 1037-1049. ISSN 0024-6093

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2016, London Mathematical Society. This is an author produced version of a paper accepted for publication in Bulletin of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: December 2016
  • Accepted: 25 July 2016
  • Published (online): 19 October 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/K020692/1
Depositing User: Symplectic Publications
Date Deposited: 09 Aug 2016 13:23
Last Modified: 10 May 2019 10:56
Published Version: http://dx.doi.org/10.1112/blms/bdw064
Status: Published
Publisher: London Mathematical Society
Identification Number: https://doi.org/10.1112/blms/bdw064

Share / Export

Statistics